# SDR HEER20200129626

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N452P
- Make and model: Bell 407
- Aircraft serial: 53568
- Aircraft time: 6,686 hours
- Engine: Allsn 250C47B
- Engine time: 5,089 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: M25010404
- Part serial: YL12270
- Condition: Cracked
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 12/31/2019 DUE TO SCHEDULE CHANGE FOR TURBINE OVERHAUL (WHEEL RETIREMENTS).  FOUND OUTER COMBUSTION CASE CRACKED AROUND FUEL NOZZLE WELD.  M250-C47 SERIES CEB A-72-6085 REV 3 ENGINE, COMBUSTION ASSEMBLY - INSPECTION OF OUTER COMBUSTION CASE P/N M250-10404 PREVIOUSLY COMPLIED WITH BULLETIN AT 15 HOURS PRIOR TO CRACK AT FUEL NOZZLE BORE.  REPLACED COMBUSTION CASE WITH OVERHAULED PART.
